# SDR MASA2020122510665

- Difficulty date: December 25, 2020
- Submitted: December 25, 2020
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 29,852 hours, 32,294 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AHR1 FAIL IN FLT-EMERGENCY DECLARED.
